Free Shipping from 60 € *Spain and Portugal

We ship worldwide *Shipping Conditions

100% Secure Payment

 

Reactine cetirizine / pseudoephedrine 5 mg / 120 mg extended-release tablets 14

Reactine cetirizine / pseudoephedrine 5 mg / 120 mg prolonged release tablets is a medicine counter indicated for the relief of nasal and ocular symptoms of seasonal allergic rhinitis when accompanied by nasal congestion in adults. See all the features of this medicine in its prospectus

More info

More details

11,95 €

More info

Reactine cetirizine / pseudoephedrine 5 mg / 120 mg prolonged release tablets is a prescription without a prescription.

International Pharmacy recommends downloading the prospect of this medicine before use. This leaflet is in Spanish (from Spain).
Reactine cetirizine / pseudoephedrine 5 mg / 120 mg prolonged release tablets

Read all of this leaflet carefully before you start taking this medicine because it contains important information for you.
Follow exactly the instructions of drug administration in this leaflet or as your doctor or pharmacist
- Keep this leaflet, as you may need to read it again.
- If you need more information or advice, consult your pharmacist.
- If you experience side effects, consult your doctor or pharmacist, even if it comes to possible side effects not listed in this leaflet
- You should consult your doctor if worsens or does not improve after 7 days of treatment.
 
Leaflet
 
1. What is Reactine cetirizine / pseudoephedrine and what it is used.
2. What you need to know before you start taking Reactine cetirizine / pseudoephedrine.
3. How to take Reactine cetirizine / pseudoephedrine.
4. Possible side effects.
5. Conservation Reactine cetirizine / pseudoephedrine.
6. Contents of the pack and other information.
 
1. What is Reactine cetirizine / pseudoephedrine and what it is used
It is a drug that acts as an antiallergic and nasal decongestant.
Reactine Cetirizine / Pseudoephedrine is indicated for the relief of nasal and ocular symptoms of seasonal allergic rhinitis when accompanied by nasal congestion in adults and adolescents over 12 years.
You should consult your doctor if worsens or does not improve after 7 days of treatment.

Authorization holder responsible for marketing and manufacturing:
Headline:
Johnson & Johnson S.A.
Paseo de las Doce Stars 5-7
28042 Madrid
Maker
Aesica PHARMACEUTICALS, S.R.L.
Via Praglia, 15
I.10044 Pianezza, Italy

Date of last revision of this leaflet: September 2012

The detailed and updated information on this product is available on the website of the Spanish Agency for Medicines and Health Products (AEMPS) http://www.aemps.gob.es

Do you like this product?

Shipping information

All our products are sent with full guarantees and security. Shipping to Barcelona / Catalonia 4 €, Rest of Spain and Portugal 6 €. Europe, America and the rest of the world since 14,00 €. See all our conditions conditions*

Refund

You have 14 days to return your order from the date of arrival at your home. We guarantee a refund of the amount paid for products returned of your order. Display all details of our return policy.